No Cover Image

Journal article 1012 views

Polynomials of Meixner's type in infinite dimensions—Jacobi fields and orthogonality measures

Eugene Lytvynov Orcid Logo

Journal of Functional Analysis, Volume: 200, Issue: 1, Start page: 118

Swansea University Author: Eugene Lytvynov Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Functional Analysis
ISSN: 0022-1236
Published: 2003
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 118